# SDR WTAA950275B

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 798
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 247439A
- Condition: Failed
- Location: Ctr Fuselage
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - MAIN LANDING GEAR INTRANSIT LIGHTS REMAIN ILLUMINATED FOLLOWING GEAR RETRACTION.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  AIRCRAFT FERRIED TO FAT FOR REPAIRS.  MAINTENANCE CONFIRMED LANDING GEAR SLOW TO RETRACT.  REPLACED RIGHT MAIN GEAR RADIUS ROD AND MAIN HYDRAULIC SYSTEM BYPASS VALVE.  LANDING GEAR RETRACTION SYSTEM OPERATIONAL CHECK NORMAL DURING GROUND RETRACTION CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
